Viscosity implicit iterative algorithms based on generalized contractions for strictly pseudo-contractive mappings in Banach spaces
- Department of Mathematics and LPMC, Nankai University, Tianjin, 300071, China.
- Department of Mathematics, Tianjin Polytechnic University, Tianjin, 300387, China.
In this manuscript, we construct three viscosity implicit iteration schemes based on generalized contractions for strictly
pseudo-contractive mappings. The first scheme is used to approximate a fixed point of a single strictly
pseudo-contractive mapping, the second scheme is used to approximate a common fixed point of a finite family of strictly
pseudo-contractive mappings, the third scheme is used to approximate a common fixed point of a countable family of strictly
pseudo-contractive mappings. Furthermore, three strong convergence
theorems based on the purposed iterative schemes are established in the framework of Banach
spaces. Finally, three numerical examples are also given to show the efficiency and implementation of our schemes. The main results of this paper modify and improve many important recent results in the literature.
- Strictly pseudo-contraction
- implicit iterative algorithm
- viscosity technique
- generalized contraction
- fixed point.
M. A. Alghamdi, M. A. Alghamdi, N. Shahzad, H.K. Xu , The implicit midpoint rule for nonexpansive mappings, Fixed Point Theory Appl., 2014 (2014), 9 pages.
G. Bader, P. Deuhard, A semi-implicit mid-point rule for stiff systems of ordinary differential equations, Numer. Math., 41 (1983), 373–398.
R. E. Bruck , Nonexpansive retracts of Banach spaces , Bull. Amer. Math. Soc., 76 (1970), 384–386.
P. Deuhard , Recent progress in extrapolation methods for ordinary differential equations, SIAM Rev., 27 (1985), 505–535.
Q.-W. Fan, X.-Y. Wang , An explicit iterative algorithm for k-strictly pseudo-contractive mappings in Banach spaces, J. Nonlinear Sci. Appl., 9 (2016), 5021–5028.
Y. Ke, C. Ma , The generalized viscosity implicit rules of nonexpansive mappings in Hilbert spaces, Fixed Point Theory Appl., 2015 (2015), 21 pages.
T. C. Lim, On characterizations of Meir-Keeler contractive maps , Nonlinear Anal., 46 (2001), 113–120.
A. Moudafi , Viscosity approximation methods for fixed-points problems, J. Math. Anal. Appl., 241 (2000), 46–55.
J. A. Park, Mann-iteration process for the fixed point of strictly pseudocontractive mapping in some Banach spaces, J. Korean Math. Soc., 31 (1994), 333–337.
S. Plubtieng, K. Ungchittrakool, Approximation of common fixed points for a countable family of relatively nonexpansive mappings in a Banach space and applications, Nonlinear Anal., 72 (2010), 2896–2908.
S. Reich, Asymptotic behavior of contractions in Banach spaces, J. Math. Anal. Appl., 44 (1973), 57–70.
S. Somali, Implicit midpoint rule to the nonlinear degenerate boundary value problems, Int. J. Comput. Math., 79 (2002), 327–332.
P. Sunthrayuth, P. Kumam, Viscosity approximation methods based on generalized contraction mappings for a countable family of strict pseudo-contractions, a general system of variational inequalities and a generalized mixed equilibrium problem in Banach spaces, Math. Comput. Modell., 58 (2013), 1814–1828.
T. Suzuki , Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semi-groups without Bochner integrals, J. Math. Anal. Appl., 305 (2005), 227–239.
T. Suzuki , Moudafi’s viscosity approximations with Meir-Keeler contractions, J. Math. Anal. Appl., 325 (2007), 342–352.
W. Takahashi , Nonlinear Functional Analysis, Yokohama Publishers, Yokohama (2000)
H.-K. Xu , Viscosity approximation methods for nonexpansive mappings, J. Math. Anal. Appl., 298 (2004), 279–291.
H.-K. Xu, M. A. Alghamdi, N. Shahzad, The viscosity technique for the implicit midpoint rule of nonexpansive mappings in Hilbert spaces, Fixed Point Theory Appl., 2015 (2015), 12 pages.
Q. Yan, G. Cai, P. Luo, Strong convergence theorems for the generalized viscosity implicit rules of nonexpansive mappings in uniformly smooth Banach spaces, J. Nonlinear Sci. Appl., 9 (2016), 4039–4051.
Y. Yao, N. Shahzad, Y. C. Liou, Modified semi-implicit midpoint rule for nonexpansive mappings, Fixed Point Theory Appl., 2015 (2015), 15 pages.